# SDR REXA2019042000611

- Difficulty date: April 20, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N686BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7715
- Aircraft time: 28,736 hours, 28,025 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 601R35011
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING AFT CARGO LT FLOOR SILL LBL 36 FOUND CRACK IN FLOOR SILL FS 589. REPAIRED AFT CARGO AT FLOOR SILL LBL 36 & FS 589 IAW REO 601R-53-61-433.
